# SDR SWAA2015091043659

- Difficulty date: August 19, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 57,974 hours, 33,760 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT LOWER LE NOSE SKIN AT SLAT ACTUATOR CRACKED AT FASTENER HOLE.  REPAIRED SKIN IAW SRM.
